Translator Disclaimer
1995 Bifurcation of radially symmetric solutions of degenerate quasilinear elliptic equations
Nobuyoshi Fukagai, Masayuki Ito, Kimiaki Narukawa
Differential Integral Equations 8(7): 1709-1732 (1995).

Abstract

A bifurcation problem or a nonlinear eigenvalue problem for degenerate quasilinear elliptic equations with Dirichlet boundary condition is studied. A bifurcation branch of radially symmetric solutions for the problem is obtained. The asymptotic behavior of the energy along to this branch is also calculated.

Citation

Download Citation

Nobuyoshi Fukagai. Masayuki Ito. Kimiaki Narukawa. "Bifurcation of radially symmetric solutions of degenerate quasilinear elliptic equations." Differential Integral Equations 8 (7) 1709 - 1732, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0831.34022
MathSciNet: MR1347976

Subjects:
Primary: 35J70
Secondary: 34B15, 35B32, 35J65, 58E07

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top